Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why did my husband sweat profusely after taking monocef and injections for hernioplasty ?

hi! my husband was administered monocef and 3 more injections in sitting position [hernioplasty] and while administring these injections his eyes went up and head tilted on one side ...as if passed away???...after some time and putting some sugar under his tongue he blinked his eyes and started sweating profusely all over ...?
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hi welcome to healthcareMagic Forum

these symptoms are not due to hernia...
the above symptoms suggestive of Allergic Drug reactions of Monocef,.. But monocef belongs to cephalosporin group which is rarely allergic.. since monocef is allergic you must be alert that drug must not be given for him at any time in life...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am Mrs Joshua Hello doctor my husband is diagnosed with typhoid his report says O-Agglutination seen (1:160) ....H-Agglutination seen (1:320) & AH-Agglutination seen (1:320) he gets fear upto 103 the physian has prescribed tablets 1.kefpod O ...2 Febrex plus ....3 Tablet 20 is this d right medication? also can he take monocef injection

doctor1 MD

Sir l got slight throat problem& took tab monocef cc for three days& beta din gargles tab levokast l tab pcm.after three days doc advise me to take combination of (levoflaxcin 500&azee500)0d + above except above antibiotic.but condition got worsen I went to hospital for investigations(Tlc10200.Dlc n sptum meg xry chest slight)& was put on img ceftraxone c tezobactum 1gm bd.tab ambroxil c loratadin bd.tab dolopar now problem is fever remain 100 -102)seenizg (sweating when hot water bottles) your valueble advise is requiredis required. Thanks with regard.

doctor1 MD

Hi, My right side parotid gland has swollen and i have been going through medication but its not reducing. First i took 1. Cap Augmentin(625) with tab chymonal plus for 5 days . As it didn t reduce i did a ultrasound which gave result as Abscess lower pole of Right Parotid Gland So after this i am taking Monocef injection with signoflam tab from 1 day.... can you please verify whether i am going through the correct medication. My doctor is saying if doesnt go in this medication next step will be to make a hole and to take out the thing . Is it the correct procedure ?

Recent questions on  Type 1 hypersensitivity

doctor1 MD

I have hypothyroid for 17 years, fibro myalgia for 7. This past Oct went to GP for regular blood text, was told my level was down and needed to up my dose of medicine. That was fine. Started taking 200 mg, in November before was at 150 mg. By the second week in December I started getting hives. Was put on prednisone pack. Nothing happened and continued with the hives. January had regular appointment with specialist for fibro myalgia and showed her the hives since it was six weeks since last blood work she did another thyroid reading was down lower. Also suggested for me to juice and Contacted my GP. she increased my meds. To 112 mg two a day.still hives and another prednisone pack. Still no results. Come back in April. Returned in April with hives. GO suggest allergy test to be done. Test come back and have allergies to cat and dog, milk, wheat, dairy foods, dust, dust mites, so I basically only eat chicken and turkey, fruits and vegetables. But still hives. Went back to GP in June for another blood text and thyroid is lower again. Now started on 300 mg a day. What in my body can be causing the hives and what can I do to get rid of them. Please help.

doctor1 MD

about 1/2 hr to an hr after eating dinner which were food items I've eaten many times before fresh lemon, dried rosemary herb, ate before dinner- trail mix, chocolate after dinner an itching began on abdomen, bumsp appeared then itching behind my ears, upper back, under cheeks of buttocks, under chin, near right eye. Pharmacist suggested an allergy medication (diphenhydramine & antihistamine) which I took 2 last night and it seemed to have worked but awoke this morning and itching started up again but this time it was my underside of wrist, bottom of the palm of hand just above the wrist, behind knee, groin area, elbows, bend of arm, my bottom lip seemed puffy. I took one pill around 6:30am because I didn't want to get sleepy again and it has subsided. At what point should I see a doctor? How long does the food induced hives last after eating and then treating with medicine, in other words, will this continue all day? Since I only took 1 allergy pill this morning can I take another one 2 hrs later, not to exceed 6 times in 24 hrs? Recommended dosage on pkg is 1-2 pills every 4-6 hrs.

doctor1 MD

hi today i had a procedure done called dilationa nd curretage due to a failed pregnancy. shortly thereafter i developed an itchy rash on my neck and chest which resembles small hives and dilated blood vessels. could you please tell me what it might be caused by?

doctor1 MD

For the past 5 months I have been experiencing strange bumps and a skin rash. I first noticed it as what appeared as hives on my butt, it spread to all over my butt. After a couple months of constantly searching for an answer I went to the doctor. They said it looked like hives and could be an allergic reaction. I was prescribed a steroid cortisone cream which cleared the bumps but they returned once I stopped using it. The last month my legs have been extremely itchy with small bumps on the back of my legs. I just got another depo shot and it seemed to make it worse. There are red bumps everywhere on my lower body. Could this be due to my depo shot that I started late September?

doctor1 MD

I had Dengue Fever over a year ago. Since then I've been susceptible to breaking out into hives. I got three bee stings in April and had hives for a few weeks after. I was exposed to a possible spider bite or other insect a few weeks ago and I...

doctor1 MD

Hi, My 10.5 month old baby had an allergic reaction to egg on 13th September. His ears swelled up and were extremely red and he developed a rash on his body. He was rushed to hospital and given piriton . After he was given medication he vomitted...

doctor1 MD

My 15 yr old grandson had an allergic reaction to shrimp. He broke out in hives all over and his face and swelled, but not his throat. He was calm and could easily talk. I gave him 1 benadryl , and the swelling went down by about 2/3. His face and...